# SDR DALA2025051903844

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 58,869 hours, 30,602 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 CRACK INDICATION ON DOOR MLG KEEL BEAM HINGE FITTING LH SIDE IN AFT LUG WEB LOWER CORNER RADIUS CRACK LENGTH 0.182 INCH AD RELATED AT MAIN WHEEL WELL. CORRECTIVE ACTION: COMPLIED WITH ER/A 626383-14AD. (0973764)
